# SDR DALA2019062533813

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 767-748
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER FROM STA Y=737 TO Y=748 BTW X=44 TO X=60 AND Z-10 AT WING BOX. NRC 00486: CORROSION LEVEL 2, CORROSION WAS REPAIRED PER ER/A 579113-14 REV. ORIGINAL.
